Results 1 to 6 of 6
please help... adderall and lamictal..
  1. #1
    phoenix29 is offline New Member
    Join Date
    Sep 2007
    Posts
    3

    Default please help... adderall and lamictal..

    so my doctor put me on adderall xr to start. i was on 70mg a day and when i started the adderall xr he also put me on lamictal. so far i am only on 50 mg of lamictal, the adderall does not work. So then the doc changed my adderall to regular release. today i started it and took 65mg of regular release adderall. Nothing.. i also had a cup of coffee, hoping it would jump start the adderall. nothing.. i feel the same as i did before i started taking the adderall. Has anyone ever had this problem? should i try taking the lamictal at night.. in hopes the adderall will work during the day? I have never had a problem with taking stimulants before.. can anyone help me.. also since i have been taking the lamictal, i get random goose bumps for no reason.. i am not cold when this happens.. its wierd and i have also had a problem with my throat feels like it is closing, like there is something stuck in it. i have never had such odd side effects. i know i have alot of questions, if anyone can help me i would really appreciate it .
    thank you

  2. #2
    kylene217 is offline New Member
    Join Date
    Sep 2007
    Posts
    1

    Default

    I used to take adderal 10 mg for like a year and a half. then i switched doctors and she told me i was bipolar so i started taking lamictal. she said that the adderall and the lamictal would cancel each other out and not work. that might be whats happening to you. she prescribed me strattera which supposedly works like adderall...it doesnt. It makes you concentrate but definately does not have the same effects as adderall. And I stopped taking it because it makes me really nauceous. hope i helped?!?!

    Kylene

  3. #3
    clintman is offline New Member
    Join Date
    Sep 2007
    Posts
    5

    Unhappy adderall and lamictal

    If your throat feels like it is "closing up" I definitely would stop taking the Lamictal and call or see your physician soon. When I was taking it, I stayed nauseated for two weeks and got a quarter-sized rash on my stomach that still hasn't gone away after a month and it really itches and burns.

  4. #4
    leadam123 is offline New Member
    Join Date
    Mar 2008
    Posts
    13

    Default In the same boat

    I am on my second month of Lamictal, 100mgs twice per day and 20 mgs of adderall XR 20mg in the morning. Also on Paxil, Klonopin and Seroquel. I am stopping the Paxil due to the side effects that affect the adderall. I am also discontinuing the Seroquel due to weight gain. I will stay on the klonopin and lamictal as they help real well. Also I will also stay on the Adderall. I am going to have my doctor D/C the Paxil and the Seroquel and replace it with Luvox. I have heard wonderful things about this drug. It not only helps with OCD it helps with anxiety, depression, panic disorders. The paxil makes me sick at 40 mgs and I sweat on my upper lip and eyebrows which is a side effect I cannot live with. The adderall makes me able to pay more attention in the AM. The lamical does wonders, day and night. I don't think that the lamictal won't work because of the adderall. You need to google taking adderall with lamictal. That is what I did. I got some good information.
    Quote Originally Posted by phoenix29 View Post
    so my doctor put me on adderall xr to start. i was on 70mg a day and when i started the adderall xr he also put me on lamictal. so far i am only on 50 mg of lamictal, the adderall does not work. So then the doc changed my adderall to regular release. today i started it and took 65mg of regular release adderall. Nothing.. i also had a cup of coffee, hoping it would jump start the adderall. nothing.. i feel the same as i did before i started taking the adderall. Has anyone ever had this problem? should i try taking the lamictal at night.. in hopes the adderall will work during the day? I have never had a problem with taking stimulants before.. can anyone help me.. also since i have been taking the lamictal, i get random goose bumps for no reason.. i am not cold when this happens.. its wierd and i have also had a problem with my throat feels like it is closing, like there is something stuck in it. i have never had such odd side effects. i know i have alot of questions, if anyone can help me i would really appreciate it .
    thank you

  5. #5
    leadam123 is offline New Member
    Join Date
    Mar 2008
    Posts
    13

    Default adderall and lamictal

    OMG, I am on 20 mg of adderall xr and cannot stand to take it. I makes me so damn high I can hardly stand it. I sweat on my lip and brows. It is a terrible drug, especially mixed with other drugs. I am on Lamictal too, 100mg twice a day. This is a wonder drug. I would recommend this drug to everyone who has a mood disorder. As for the ADHD, I would recommend straterra. Not sure how it is spelled. It has no amphetamines in it and cannot kill you like Adderall can. Some people have died by just taking 20 mgs of Adderall. The drug sucks!! Don't use it. Hope this helps.
    Quote Originally Posted by phoenix29 View Post
    so my doctor put me on adderall xr to start. i was on 70mg a day and when i started the adderall xr he also put me on lamictal. so far i am only on 50 mg of lamictal, the adderall does not work. So then the doc changed my adderall to regular release. today i started it and took 65mg of regular release adderall. Nothing.. i also had a cup of coffee, hoping it would jump start the adderall. nothing.. i feel the same as i did before i started taking the adderall. Has anyone ever had this problem? should i try taking the lamictal at night.. in hopes the adderall will work during the day? I have never had a problem with taking stimulants before.. can anyone help me.. also since i have been taking the lamictal, i get random goose bumps for no reason.. i am not cold when this happens.. its wierd and i have also had a problem with my throat feels like it is closing, like there is something stuck in it. i have never had such odd side effects. i know i have alot of questions, if anyone can help me i would really appreciate it .
    thank you

  6. #6
    sammyb88 is offline New Member
    Join Date
    Jul 2008
    Posts
    12

    Default

    I took lamictal but it made my lips blister up really bad so I discontinued, it's a good drug, just has bad side affects. You should call your doc and talk to him before you do anything.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22